Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Mar 26, 2015, 6:01 PM EDT for Berks County, Pennsylvania. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 26, 2015, 6:01 PM EDT (22:01 UTC)
- Expired
- Mar 26, 2015, 7:00 PM EDT
- In force
- 59 min
- Issued by
- NWS Philadelphia/Mount Holly
County Berks County, PA
The radar
The State College radar (KCCX), 159 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.0 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 699 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 294 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
495
WWUS81 KPHI 262201
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT THU MAR 26 2015
PAZ060-262300-
BERKS-
601 PM EDT THU MAR 26 2015
...A LINE OF SHOWERS AND OCCASIONAL THUNDERSTORMS WILL AFFECT
NORTHWESTERN BERKS COUNTY...
AT 559 PM EDT...A LINE OF SHOWERS AND OCCASIONAL THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR FORT INDIANTOWN GAP TO NEAR LOWER
ALLEN TO ORRTANNA...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
HAMBURG...WOMELSDORF...NEWMANSTOWN...SHOEMAKERSVILLE...BERNVILLE...
STRAUSSTOWN AND CENTERPORT.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
LAT...LON 4052 7634 4052 7625 4056 7611 4056 7588
4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 2159Z 268DEG 28KT 4050 7658 4019 7692 3985 7737
$$
ROBERTSONWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Mar 26, 5:36 PM EDT, 25 minutes earlier.
Area forecast discussion, Mar 26, 5:36 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
536 PM EDT THU MAR 26 2015
.SYNOPSIS...
A STRONG COLD FRONT SWEEPS THROUGH THE REGION TONIGHT INTO FRIDAY
MORNING. A WEAK LOW PRESSURE SYSTEM MAY FORM ALONG THIS FRONT AS IT
RESIDES OFFSHORE ON SATURDAY. STRONG CANADIAN HIGH PRESSURE IS
EXPECTED TO MOVE THROUGH THE REGION ON SUNDAY INTO MONDAY BEFORE
ANOTHER COLD FRONT PASSAGE LATER ON MONDAY. ANOTHER SHOT OF HIGH
PRESSURE FOR TUESDAY AND WEDNESDAY IS EXPECTED AHEAD OF THE NEXT
COMPLEX LOW PRESSURE SYSTEM ON THURSDAY.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
WE WILL PROBABLY UPDATE SNOW AMTS IN NE PA AND NW NJ BY 630 PM FOR
A PERIOD OF SNOW BETWEEN 4 AM AND 8 AM.
BUSY NOW WITH TSTMS VCNTY HARRISBURG HEADING FOR READING PA.
SHOWERS WILL CONTINUE TO MOVE THROUGH THE REGION THIS AFTERNOON WITH
ISOLATED THUNDER REMAINING POSSIBLE. TEMPERATURES HAVE WARMED BEHIND
THE WARM FRONT AND SHOULD RISE A COUPLE OF MORE DEGREES OVER THE
NEXT FEW HOURS IN THE CONTINUING WARM ADVECTION BEFORE THE COLD
FRONT ARRIVES TONIGHT.
THE COLD FRONT WILL CROSS THE REGION THIS EVENING BRINGING IN
ANOTHER ROUND OF RAIN. INSTABILITY LOOKS LIMITED ALONG THE FRONTAL
BOUNDARY BUT THERE IS ENOUGH THAT SOME THUNDERSTORMS MAY DEVELOP
AS THE FRONT IS CROSSING THE REGION.
THINGS TURN COLDER BEHIND THE COLD FRONT AS WE SEE STRONG COLD AIR
ADVECTION TAKING PLACE. TEMPERATURES WILL DROP QUICKLY BEHIND THE
FRONT, ABOUT 10 TO 20 DEGREES COLDER. TEMPERATURES WILL FALL INTO
THE 30S AND 40S OVERNIGHT, WITH SOME UPPER 20S ACROSS THE SOUTHERN
POCONOS. WITH THE COLDER TEMPERATURES, THERE MAY BE A CHANGEOVER TO
OR A MIX OF RAIN AND SNOW AS THE FRONT MOVES OFFSHORE AND THE
PRECIPITATION STARTS TO DIMINISH. RAINFALL AMOUNTS WILL GENERALLY BE
AROUND A HALF OF AN INCH OR LESS WITH LITTLE TO NO SNOW ACCUMULATION,
THOUGH WE'LL MONITOR THE FCST FOR THE POCONOS.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
THE COLD FRONT MAKES ITS WAY OFF THE COAST FRIDAY WITH SOME LINGERING
RAIN HANGING AROUND - PROBABLY MIXED WITH ICE PELLETS OR WET SNOW
AT DAYBREAK VCNTY I-95 NWWD IF PCPN IS ON GOING, WHICH WE THINK IT
WILL BE. PCPN ENDING FROM NW TO SE DURING THE AFTN AS A WAVE OF
LOW PRESSURE FORMS OFFSHORE.
TEMPERATURES WILL BE MUCH COOLER ON FRIDAY IN MANY AREAS COMPARED TO
TODAYS MAX TEMPS. HIGHS WILL BE IN THE 40S TO NEAR 50 ACROSS THE
REGION ON FRIDAY WITH PLENTY OF CLOUD COVER AROUND. NORTHWEST WINDS
MAY BE GUSTY EARLY BUT SHOULD RELAX AS THE FRONT MOVES OFFSHORE.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
5-WAVE MODEL GUIDANCE SHOWS BROAD TROUGHING IN THE EAST WITH BROAD
RIDGING ACROSS THE WESTERN STATES THROUGH MOST OF THE LONGTERM
PERIOD. THE PATTERN ALOFT HAS A FAST FLOW LOOK WITHOUT MUCH BLOCKING
WHICH ADDS TO A BIT OF THE UNCERTAINTY/TIMING OF EMBEDDED
SHORTWAVES WITHIN THE MID-LEVEL FLOW. TOWARDS THE END OF THE
PERIOD A NEARLY ZONAL FLOW LOOKS TO TAKE SHAPE.
FRIDAY NIGHT - SATURDAY...DEEP ANOMALOUS MID-LEVEL TROUGH WILL BE
OVERHEAD AS STRONGER NORTHERN STREAM ENERGY TRIES TO PHASE WITH
WEAKER, SLOWER MOVING, SOUTHERN STREAM ENERGY. EVEN WITH MINIMAL
PHASING SURFACE CYCLOGENESIS LOOKS TO OCCUR TO THE SOUTH OF OUR
REGION LATE ON FRIDAY. THIS WEAK INFLECTION WILL MOVE ALONG THE
AFOREMENTIONED COLD FRONT SITTING OFFSHORE ON SATURDAY AND COULD
THROW SOME LIGHT PRECIPITATION BACK ACROSS THE REGION DURING THE
DAY. THINKING THAT A MAJORITY OF THE LIFT AND MOISTURE WITH THIS
SYSTEM WILL REMAIN TO OUR NORTHEAST, OVER NEW ENGLAND, AND FARTHER
OFFSHORE. THE PASSAGE OF THE MID-LEVEL LOW COULD ALSO SPARK A FEW
INSTABILITY SHOWERS DURING THE AFTERNOON. THERMALLY WE WILL BE
DROPPING BELOW FREEZING THROUGHOUT THE COLUMN BY SATURDAY AFTERNOON
SO MOST OF THE PRECIPITATION SHOULD FALL AS SNOW. TRYING TO COMBAT
ANY DAYTIME HEATING, EVEN WITH A MULTITUDE OF CLOUDS AND NORTHERLY
WINDS, WILL BE TOUGH WITH BOUNDARY LAYER TEMPERATURES EXPECTED TO BE
IN THE MID TO UPPER-30S...THE ONE CAVEAT WOULD BE STRONGER DYNAMIC
COOLING WITH THE PLACEMENT OF AN INVERTED TROUGH/MESOSCALE BANDING
FEATURE...THOUGH IT IS ILL-DEFINED ACROSS OUR AREA AT THIS TIME.
SUNDAY...RIDGING TO OUR SOUTH RE-ESTABLISHES IT SELF ACROSS THE
REGION FOR THE SECOND HALF OF THE WEEKEND. THIS WILL PROVIDE MOSTLY
CONDITIONS ACROSS THE REGION AS TEMPERATURES REMAIN WELL BELOW
NORMAL.
MONDAY...RIDGING SLIDES OFF THE SOUTHEAST COAST AND A RETURN FLOW
WITH LOW-LEVEL WARM AIR ADVECTION KICKS IN. TEMPERATURES MAY BE ABLE
TO WARM TO ABOVE NORMAL, AS WE CONTINUE THE TUMULTUOUS EARLY SEASON
TEMPERATURE SWINGS. THERE DOES NOT APPEAR TO BE A GREAT DEAL IN
MOISTURE SURGE WITH THIS NEXT SYSTEM, AS IT APPROACHES FROM THE
WEST. WITH THE LACK OF MOISTURE WE KEEP THE SLIGHT CHANCE POPS IN
THE FORECAST, THOUGH THE BETTER LIFT WILL ACCOMPANY THE ADVANCING
COLD FRONT LATER MONDAY AFTERNOON SO POPS MAY BE INCREASED IN TIME.
TUESDAY - THURSDAY...THE FLOW ALOFT, AS MENTIONED ABOVE, REMAINS
QUICK AND ACTIVE. NUMEROUS EMBEDDED WAVES OF ENERGY SLIDE THROUGH
THE REGION DURING THIS TIMEFRAME, EACH CARRYING THE CHANCE FOR
SHOWERY ACTIVITY. THE BETTER CHANCES FOR SHOWERS WILL BE WEDNESDAY
INTO THURSDAY AS ANOTHER SYSTEM PUSHES IN FROM THE WEST. ANOTHER LOW-
LEVEL MOISTURE SURGE IS EXPECTED WITH THIS SYSTEM AS TEMPERATURES
LOOK TO REMAIN AT OR SLIGHTLY ABOVE AVERAGE FOR THE FIRST COUPLE
DAYS OF APRIL...THIS COULD EASILY CHANGE WITH TIME.
&&
.AVIATION /22Z THURSDAY THROUGH TUESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY, AND SURROUNDING AREAS.
THROUGH TONIGHT...CURRENTLY MVFR-VFR CIGS PREDOMINANT PHL/KILG
WHILE IFR CONDS VCNTY SHOWERS KMIV AND KACY AND IFR CONDS PREVAIL
ELSEWHERE. THE VARIED SUB VFR CONDS WILL CONTINUE THROUGH THE NIGHT,
BASICALLY DEGRADING BACK TO IFR WITH SHOWERS BECOMING WIDESPREAD
OVERNIGHT, ESPECIALLY THE CFP THIS EVENING.
THE CFP WILL PROBABLY BE ACCOMPANIED BY A BRIEF NW WIND GUST OF
25-30 KTS AND A HEAVY SHOWER AS PER THE HRRR. WE NOW HAVE UPGRADED
FOR THUNDER AT KRDG.
THE CFP IS BEING ADVANCED FASTER AND EXPECT THROUGH KRDG/KABE
NEAR 23Z, KPHL/KPNE/KTTN/KILG NEAR 02Z, AND KMIV/KACY BETWEEN
03Z-04Z/27. GUSTY SOUTHERLY WINDS THIS AFTERNOON WILL BECOME
BRIEFLY GUSTY NW TO 25-30 KT WITH THE CFP THIS EVENING...THEN
SETTLE BACK A BIT DURING THE NIGHT. ICING SHOULD DEVELOP IN PCPN
TOWARD DAWN NEAR AND NW OF THE I-95 CORRIDOR INCLUDING KPHL,
ESPECIALLY NEAR 5000 FT AS A SUB FREEZING LAYER IS MODELED TO
DRIVES SEWD WHILE PCPN IS ON-GOING.
FRIDAY...IFR OR MVFR CONDS AT DAYBREAK IN PCPN WILL IMPROVE TO
VFR CIGS ACROSS THE TERMINALS FROM NORTHWEST TO SOUTHEAST DURING
THE MORNING EXCEPT NOT REACHING KMIV AND KACY UNTIL SOMETIME
DURING THE AFTERNOON. WINDS WILL BE OUT OF THE NORTHWEST WITH
SPEEDS AROUND 10 KNOTS, A FEW GUSTS TO 20 KT.
OUTLOOK...
FRIDAY NIGHT - SATURDAY...MVFR OR LOWER POSSIBLE IN RAIN/SNOW
SHOWERS. NORTHERLY WINDS.
SUNDAY - MONDAY...VFR. NORTHERLY WINDS VEER TOWARDS THE SOUTHWEST
AND BEGIN TO GUST MONDAY AFTERNOON.
TUESDAY...VFR. WINDS VEER TOWARDS THE WEST-NORTHWEST...GUSTS
EXPECTED.
&&
.MARINE...
MWW UPDATED FOR GALE FORCE GUSTS. MWS ISSUED FOR GALE FORCE GUSTS
THROUGH ABOUT 8PM TODAY. HAVE HAD A NUMBER OF REPORTS OF GALE
FORCE GUSTS ALONG OUR COASTS THIS AFTN.
OTHERWISE A SMALL CRAFT ADVISORY REMAINS IN EFFECT ACROSS THE AREA
WATERS, ENDING ON THE DELAWARE BAY AT 12Z FRIDAY AND ON THE OCEAN
FRONT AT 22Z FRIDAY.
SOUTHERLY WINDS ACROSS THE WATERS THIS AFTERNOON WILL START TO VEER
TO THE WEST AS A COLD FRONT APPROACHES THE WATERS. THE COLD FRONT
WILL REACH THE AREA WATERS IN THE 05-09Z TIME FRAME AND THEN MOVE
OFFSHORE, LEAVING US WITH NORTHWEST WINDS. WINDS WILL GUST BEHIND
THE FRONTAL PASSAGE BUT SHOULD DIMINISH THROUGH THE DAY.
WAVES ARE RUNNING AROUND 4 TO 6 FEET ON THE OCEAN THIS AFTERNOON AND
WILL REMAIN ELEVATED THROUGH FRIDAY. WAVES ON THE BAY ARE GENERALLY
AROUND 2 TO 4 FEET.
OUTLOOK...
FRIDAY NIGHT - SATURDAY...SEAS WILL SUBSIDE LATE FRIDAY EVENING BUT
COULD INCREASE A TAD SATURDAY WITH A NORTHERLY SURFACE FLOW
DEVELOPING. COULD SEE SCA SEAS SATURDAY AFTERNOON.
SUNDAY - TUESDAY...POSSIBLE SCA CONDITIONS SUNDAY THROUGH TUESDAY.
WINDS VEER TOWARDS THE WEST AND THEN SOUTHWEST BY MONDAY AS HIGH
PRESSURE SLIDES OFFSHORE. A COLD FRONT SLIDES THROUGH ON MONDAY
EVENING AND WINDS MAY STAY ABOVE SCA THROUGH TUESDAY NIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 8 AM EDT FRIDAY FOR ANZ430-431.
&&
SYNOPSIS...HEAVENER
NEAR TERM...MEOLA/DRAG 537
SHORT TERM...MEOLA/DRAG 537
LONG TERM...HEAVENER
AVIATION...HEAVENER/MEOLA 537
MARINE...DRAG/HEAVENER/MEOLAHazardous weather outlook, Mar 26, 5:47 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 547 PM EDT THU MAR 26 2015 NJZ001-007-008-PAZ054-055-060>062-272200- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 547 PM EDT THU MAR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. A THUNDERSTORM IS POSSIBLE THIS EVENING, MAINLY NEAR THE READING PENNSYLVANIA AREA AND IT MAY BE ACCOMPANIED BY SMALL HAIL AND GUSTY NORTHWEST WINDS. PRECIPITATION WILL PROBABLY MIX WITH OR CHANGE TO WET SNOW OVER THE HIGHER TERRAIN OF EAST CENTRAL AND NORTHEAST PENNSYLVANIA INTO NORTHWEST NEW JERSEY BETWEEN 3 AM AND 7 AM AND END BY 9 AM. THERE COULD BE ENOUGH SNOW...UP TO HALF AN INCH...TO CAUSE SLIPPERY STRETCHES OF PAVEMENT IN THE HIGHER ELEVATIONS NEAR SUNRISE FRIDAY. AT ELEVATION'S ABOVE 1500 FEET IN THE POCONOS AND NEAR HIGH POINT NEW JERSEY, AN INCH OF SNOW COULD ACCUMULATE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ070-071- 101>106-272200- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 547 PM EDT THU MAR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING NEAR A COLD FRONTAL PASSAGE THIS EVENING. ONE OR TWO MAY CONTAIN SMALL HAIL AND GUSTY NORTHWEST WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-272200- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 547 PM EDT THU MAR 26 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. ISOLATED GALE FORCE SOUTHERLY GUSTS WILL END THIS EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 26, 6:01 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
601 PM EDT THU MAR 26 2015
PAZ060-262300-
BERKS-
601 PM EDT THU MAR 26 2015
...A LINE OF SHOWERS AND OCCASIONAL THUNDERSTORMS WILL AFFECT
NORTHWESTERN BERKS COUNTY...
AT 559 PM EDT...A LINE OF SHOWERS AND OCCASIONAL THUNDERSTORMS WAS
ALONG A LINE EXTENDING FROM NEAR FORT INDIANTOWN GAP TO NEAR LOWER
ALLEN TO ORRTANNA...AND MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 35 MPH ARE POSSIBLE WITH THESE SHOWERS.
LOCATIONS IMPACTED INCLUDE...
HAMBURG...WOMELSDORF...NEWMANSTOWN...SHOEMAKERSVILLE...BERNVILLE...
STRAUSSTOWN AND CENTERPORT.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE SHOWERS...AND MAY CAUSE
PONDING ON ROADWAYS AND POOR DRAINAGE AREAS.
LAT...LON 4052 7634 4052 7625 4056 7611 4056 7588
4031 7614 4036 7621 4037 7623 4049 7643
TIME...MOT...LOC 2159Z 268DEG 28KT 4050 7658 4019 7692 3985 7737
ROBERTSONThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 6:47 PM EDT | Special Weather Statement | PHI | Berks | 58 min |
| Mar 26, 7:34 PM EDT | Special Weather Statement | PHI | Berks, Chester, Lehigh, Montgomery | 56 min |
| Mar 26, 9:52 AM EDT | Special Weather Statement | PHI | Caroline | 38 min |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.